# SDR 2021F00395

- Difficulty date: October 4, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: XAAMO
- Make and model: Boeing 737-800
- Aircraft serial: 43665
- Aircraft time: 24,850 hours, 9,175 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 457311382
- Part serial: YB052702
- Condition: Leaking
- Location: Zone 400
- Part time: 24,849 hours, 9,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SERVO FUEL HEATER LEAKING. DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE LEFT ENGINE SERVO FUEL HEATER WITH FUEL LEAK; SO THE LEFT ENGINE SERVO FUEL HEATER WAS REPLACED IAW AMM 73-11-07 AND LEFT ENGINE WAS RUN IAW AMM 71-00-00, TEST 3A, TESTED CORRECT.
